MAUDE Adverse Event Report: ABBOTT MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; Computer, diagnostic, programmable

ABBOTT MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; Computer, diagnostic, programmable
Model Number H700977
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformance's associated with the reported event were identified.
 
Event or Problem Description
During the av node ablation procedure, output issues with the computer resulted in the procedure being cancelled.When starting the system, the workmate claris cpu showed an error message "942-memory training error." the dimm 1 on the cpu experienced an error during training (code 1501).The computer was shut down and powered on several times, disconnected from the power source, connected again and powered on, but the error message persisted.The procedure was cancelled and there were no adverse consequences to the patient.

Brand Name
WORKMATE¿ CLARIS¿ COMPUTER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23640656
Report Number2184149-2025-00194
Device Sequence Number15947133
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public(01)05415067009777(10)5336718
Combination Product (Y/N)N
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number5336718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown